# SDR AALA20171115008

- Difficulty date: November 15, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N930AN
- Make and model: Boeing 737823
- Aircraft serial: 29529
- Aircraft time: 52,571 hours, 21,556 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498117
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. FORWARD CARGO STRINGER CRACKED IN BOTTOM OF RADIUS AT STATION 500F AND STRINGER 23L.  INSTALLED NEW SECTION OF STRINGER PER SRM 53-00-03-2R-1.
